# SDR TRBA20120730001

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 29,209 hours, 32,645 cycles
- Engine: Pwa PW127
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Part serial: 065560
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE EMERGENCY BATTERY WITH LOW VOLTAGE.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY BATTERY IAW WORK CARD EX-243185-RAI-10020-002.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
